Page d'accueil
Sommaire

Institut de Mathématiques de Luminy

Dynamique, Arithmétique et Combinatoire
Bibliographie 1999-2002


Aberkane Ali.
Exemples de suites de complexité inférieure à 2n.
Bull. Belge. Math. Soc. 8, 161-180, 2001.

Arnoux Pierre, Berthé Valérie, Ito Shunji.
Discrete planes, Z2-actions, Jacobi-Perron algorithm and substitutions.
Ann. Inst. Fourier (Grenoble), 52, 1001--1045, 2002.

Sano Yuki, Arnoux Pierre, Ito Shunji.
Higher dimensional extensions of substitutions and their dual maps.
J. Anal. Math. 83, 183--206, 2001.

Arnoux Pierre, Fisher A. M.
The scenery flow for geometric structures on the torus : the linear setting.
Chinese Ann. Math. Ser. B 22, no. 4, 427--470, 2001.

Arnoux Pierre, Ito Shunji.
Pisot substitutions and Rauzy fractals.
Journées Montoises d'Informatique Théorique (Marne-la-Vallée, 2000). Bull. Belg. Math. Soc. Simon Stevin 8, no. 2, 181--207, 2001

Arnoux Pierre, Berthé Valérie, Ei Hiromi, Ito Shunji.
Tilings, quasicrystals, discrete planes, generalized substitutions, and multidimensional continued fractions.
Discrete models: combinatorics, computation, and geometry (Paris, 2001), 059--078 (electronic), Discrete Math. Theor. Comput. Sci. Proc., AA, Maison Inform. Math. Discrèt. (MIMD), Paris, 2001.

Arnoux Pierre.
Recoding Sturmian sequences on a subshift of finite type. Chaos from order, a worked out example.
Complex systems (Santiago, 1998), 1--67, Nonlinear Phenom. Complex Systems, 6, Kluwer Acad. Publ., Dordrecht, 2001

Arnoux Pierre, Hubert Pascal
Fractions continues sur les surfaces de Veech [Continued fractions on Veech surfaces],
J. Anal. Math. 81, 35--64, 2000

Arnoux Pierre, Ferenczi Sébastien, Hubert Pascal
Trajectories of rotations,

Acta Arithmetica 87, n° 3, pp.209-217
, 1999

Pytheas-Fogg N. Edited by Berthé Valérie, Ferenczi Sébastien, Mauduit Christian and Siegel Anne.
Substitutions in Dynamics, Arithmetics and Combinatorics,
Lectures Notes in Mathematics 1794, Springer-Verlag, 2002.

Arnoux Pierre, Berthé Valérie, Ito Shunji.
Discrete planes, Z2-actions, Jacobi-Perron algorithm and substitutions.
Ann. Inst. Fourier (Grenoble), 52, 1001--1045, 2002.

Berthé Valérie, Tijdeman Robert.
Balance properties of multi-dimensional words.
WORDS (Rouen, 1999). Theoret. Comput. Sci. 273, no. 1-2, 197--224, 2002

Arnoux Pierre, Berthé Valérie, Ei Hiromi, Ito Shunji.
Tilings, quasicrystals, discrete planes, generalized substitutions, and multidimensional continued fractions.
Discrete models: combinatorics, computation, and geometry (Paris, 2001), 059--078 (electronic), Discrete Math. Theor. Comput. Sci. Proc., AA, Maison Inform. Math. Discrèt. (MIMD), Paris, 2001.

Berthé Valérie.
Autour du système de numération d'Ostrowski [On Ostrowski's numeration system].
Bull. Belg. Math. Soc. 8, 209--238, 2001.

Berthé Valérie.
Thue-Morse sequence.
Encyclopaedia of Mathematics, Supplement II, Kluwer Academic Publishers, 461--462, 2001

Berthé Valérie, Vuillon Laurent.
Palindromes and two-dimensional Sturmian sequences.
J. Autom. Lang. Comb. 6, 121--138, 2001

Berthé Valérie.
Sequences of low complexity : automatic and Sturmian sequences.

Topics in symbolic dynamics and applications (Temuco, 1997), 1--34, London Math. Soc. Lecture Note Ser., 279, Cambridge Univ. Press, Cambridge
, 2000

Berthé Valérie, Nakada Hitoshi.
On continued fraction expansions in positive characteristic: equivalence relations and some metric properties.
Expo. Math., vol. 18, pp.257--284, 2000

Berthé Valérie, Vuillon Laurent.
Suites doubles de basse complexité.

Journal de Théorie des Nombres de Bordeaux, 12, 179-208
, 2000

Berthé Valérie.
Complexité et automates cellulaires.
Theoretical Informatics and its applications (RAIRO) 34, 403--423, 2000

Berthé Valérie, Vuillon Laurent.
Tilings and rotations on the torus : a two-dimensional generalization of Sturmian sequences.

Discrete Math. 223, no. 1-3, 27--53
, 2000

Berthé Valérie, Ferenczi Sébastien, Tchekhovaya Natalyia.
Covering numbers : arithmetics and dynamics for rotations and interval exchanges.

Journal Analyse Mathématique, 79, pp.1--31
, 1999

Blanchard François, Host Bernard, Ruette Sylvie.
Asymptotic pairs in positive-entropy systems.
Ergodic Theory Dynam. Systems 22, no. 3, 671--686, 2002

Blanchard François, Glasner E., Kolyada S., Maass A.
On Li-Yorke pairs.
Zeitschrift F. reine angew. Math., 2001

Blanchard François, Host Bernard, Maass Alejandro.
Topological complexity.
Ergodic Theory Dynam. Systems 20, no. 3, 641--662, 2000

Blanchard François, Tisseur Pierre.
Some properties of cellular automata with equicontinuity points.

Annales de l'Inst. Henri Poincaré, Série Probabilités et Statistiques 36, 569--582
, 2000

Blanchard François, Maass Alejandro, Nogueira Arnaldo.
Topics in symbolic dynamics and applications.

Papers from the CIMPA-UNESCO Summer School held at Universidad de la Frontera, Temuco, January 6--24, 1997. Edited by F. Blanchard, A. Maass and A. Nogueira. London Mathematical Society Lecture Note Series, 279. Cambridge University Press, Cambridge
, 2000.

Canterini Vincent, Siegel Anne.
Automate des préfixes-suffixes associé à une substitution primitive [Prefix-suffix automaton associated with a primitive substitution]
J. Théor. Nombres Bordeaux 13, no. 2, 353--369, 2001.

Canterini Vincent, Siegel Anne.
Geometric representation of substitutions of Pisot type.
Trans. Amer. Math. Soc. 353, no. 12, 5121--5144 (electronic), 2001.

Allouche Jean-Paul, Baake Michael, Cassaigne Julien, Damanik David.
Palindrome complexity,
Theoretical Computer Science (accepté), 2002

Blondel Vincent D., Cassaigne Julien, Nichitiu Codrin.
On the presence of periodic configurations in Turing machines and in counter machines,
Theoretical Computer Science (accepté), 2002.

Cassaigne Julien.
Constructing infinite words of intermediate complexity,
Developments in Language Theory VI (DLT'02), Kyoto, Japon (accepté), 2002.

Cassaigne Julien, Hubert Pascal, Troubetzkoy Serge.
Complexity and growth for polygonal billiards.
Ann. Inst. Fourier (Grenoble) 52, no. 3, 835--847, 2002.

Cassaigne Julien, Mauduit Christian, Sárközy András.
On finite pseudorandom binary sequences. VII. The measures of pseudorandomness.
Acta Arith. 103, no. 2, 97--118, 2002

Cassaigne Julien.
Unavoidable patterns,
Chapitre 3 (pages 111--134) de l'ouvrage collectif de M. Lothaire, "Algebraic Combinatorics on Words" Cambridge University Press, 2002.

Cassaigne Julien, Karhumäki Juhani, Manuch Ján.
On Conjugacy of Languages,
Theoret. Inform. Appl. 35, no. 6, 535--550, 2001.

Blondel Vincent D., Cassaigne Julien, Nichitiu Codrin.
On a conjecture of Kurka. A Turing machine with no periodic configurations.
Machines, computations, and universality (Chisinau, 2001), 165--176, Lecture Notes in Comput. Sci., 2055, Springer, Berlin, 2001

Cassaigne Julien.
Recurrence in infinite words.
Proceedings of the 18th Symposium on Theoretical Aspects of Computer Science (STACS 2001), Dresden (Allemagne), Lecture Notes in Computer Science 2010, Springer Verlag, 1--11, 2001

Cassaigne Julien, Espie Marc, Hivert Florent, Krob Daniel, Novelli Jean-Christophe.
The Chinese monoid.
Internat. J. Algebra Comput. 11, no. 3, 301--334, 2001.

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences, IV (The Liouville function, II).

Acta Arithmetica 95, 343--359
, 2000

Cassaigne Julien, Ferenczi Sébastien, Zamboni Q. Luca.
Imbalances in Arnoux-Rauzy sequences.
Annales de l'Institut Fourier 50, 1265--1276, 2000

Cassaigne Julien, Maillot Vincent.
Hauteur des hypersurfaces et fonctions zêta d'Igusa.
J. Number Theory 83, no. 2, 226--255, 2000

Cassaigne Julien.
Subword complexity and periodicity in two or more dimensions.
Developments in Language Theory. Foundations, Applications and Perspectives (DLT'99), Aachen (Allemagne), World Scientific, 14--21, 2000

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences, III (The Liouville function, I).
Acta Arithmetica, vol.87, no.4, pp.367-390
, 1999

Cassaigne Julien.
Limit values of the recurrence quotient of Sturmian sequences.
Theoretical Computer Science, 218, no.1, pp.3-12, 1999

Cassaigne Julien.
Double sequences with complexity mn+1.
J. Autom. Lang. Comb. 4, n. 3, 153--170, 1999

Cassaigne Julien, Harju Tero, Karhumäki Juhani.
On the undecidability of freeness of matrix semigroups.
Internat. J. Algebra Comput. 9, no. 3-4, 295--305, 1999

Cassaigne Julien, Currie James D.
Words strongly avoiding fractional powers.
European J. Combin. 20, no. 8, 725--737, 1999

Faivre Christian
On calculating a continued fraction expansion from a decimal expansion.
Acta Sci. Math. (Szeged) 67, no. 3-4, 505--519, 2001.

Barbolosi Dominique, Faivre Christian.
Sur la somme des quotients partiels du développement en fraction continue [On the sum of partial quotients of a continued fraction expansion].
Colloq. Math. 89, no. 2, 159--167, 2001.

Faure Henri.
Monte-Carlo and quasi-Monte-Carlo methods for numerical integration.
Combinatorial & computational mathematics (Pohang, 2000), 1--12, World Sci. Publishing, River Edge, NJ, 2001

Faure Henri
Variations on (0,s)-sequences.
Complexity of multivariate problems (Kowloon, 1999). J. Complexity 17, no. 4, 741--753, 2001

Faure Henri
On the distribution of the sums of binomial coefficients modulo a prime,
Algebraic number theory and Diophantine analysis (Graz, 1998), 143--151, de Gruyter, Berlin. Full paper : Monatsh. Math. 131, 263-277, 2000

Pytheas-Fogg N. Edited by Berthé Valérie, Ferenczi Sébastien, Mauduit Christian and Siegel Anne.
Substitutions in Dynamics, Arithmetics and Combinatorics,
Lectures Notes in Mathematics 1794, Springer-Verlag, 2002.

Ferenczi Sébastien, Holton C., Zamboni, Luca.
Structure of three interval exchange transformations. I. An arithmetic study.
Ann. Inst. Fourier (Grenoble) 51, no. 4, 861--901, 2001.

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences. IV (The Liouville function, II).

Acta Arithmetica 95, 343--359
, 2000

Cassaigne Julien, Ferenczi Sébastien, Zamboni Luca.
Imbalances in Arnoux-Rauzy sequences.
Annales de l'Institut Fourier 50, 1265--1276, 2000

Berthé Valérie, Ferenczi Sébastien, Tchekhovaya Natalyia.
Covering numbers : arithmetics and dynamics for rotations and interval exchanges.

Journal Analyse Mathématique, 79, pp.1--31
, 1999

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences, III (The Liouville function, I).

Acta Arithmetica, vol.87, no.4, pp.367-390
, 1999

Ferenczi Sébastien, Kasa Zoltan.
Complexity for finite factors of infinite sequences.
WORDS (Rouen, 1997). Theoret. Comput. Sci. 218, no. 1, 177--195, 1999

Ferenczi Sébastien.
Complexity of sequences and dynamical systems.
Combinatorics and number theory (Tiruchirappalli, 1996). Discrete Math. 206, no. 1-3, 145--154, 1999

Arnoux Pierre, Ferenczi Sébastien, Hubert Pascal.
Trajectories of rotations.

Acta Arithmetica 87, n° 3, pp.209-217
, 1999

Gutkin E., Hubert Pascal, Schmidt T.
Affine diffeomorphisms of translation surfaces : periodic points, Fuchsian groups, and arithmeticity,
Annales Scientifiques de l'Ecole Normale supérieure (accepté), 2002.

Cassaigne Julien, Hubert Pascal, Troubetzkoy Serge.
Complexity and growth for polygonal billiards.
Ann. Inst. Fourier (Grenoble) 52, no. 3, 835--847, 2002.

Chekhova Nataliya, Hubert Pascal, Messaoudi Ali.
Propriétés combinatoires, ergodiques et arithmétiques de la substitution de Tribonacci [Combinatorial, ergodic and arithmetical properties of the Tribonacci substitution].
J. Théor. Nombres Bordeaux 13, no. 2, 371--394, 2001.

Hubert Pascal, Schmidt Thomas A.
Invariant of translation surfaces.
Annales de l'Institut Fourier, 51, 461--495, 2001.

Arnoux Pierre, Hubert Pascal.
Fractions continues sur les surfaces de Veech [Continued fractions on Veech surfaces].
J. Anal. Math. 81, 35--64, 2000

Hubert Pascal, Schmidt Thomas A.
Veech groups and polygonal coverings.
J. Geom. Phys. 35, no. 1, 75--91, 2000

Gambaudo J.-M., Hubert Pascal, Tisseur Pierre, Vaienti Sandro.
Dynamical systems. From crystal to chaos.
Proceedings of the conference held in honor of Gerard Rauzy on his 60th birthday in Luminy-Marseille, July 6--10, 1998. Edited by J.-M. Gambaudo, P. Hubert, P. Tisseur and S. Vaienti. World Scientific Publishing Co., Inc., River Edge, NJ, xiv+306 pp. ISBN: 981-02-4217-4, 2000.

Hubert Pascal.
Suites équilibrées [Well-balanced sequences].
Theoret. Comput. Sci. 242, no. 1-2, 91--108, 2000

Arnoux Pierre, Ferenczi Sébastien, Hubert Pascal.
Trajectories of rotations.

Acta Arithmetica 87, n° 3, pp.209-217
, 1999

Pytheas-Fogg N. Edited by Berthé Valérie, Ferenczi Sébastien, Mauduit Christian, Siegel Anne.
Substitutions in Dynamics, Arithmetics and Combinatorics,
Lectures Notes in Mathematics 1794, Springer-Verlag, 2002.

Mauduit Christian.
Finite and infinite pseudorandom binary words.
WORDS (Rouen, 1999). Theoret. Comput. Sci. 273, no. 1-2, 249--261, 2002.

Cassaigne Julien, Mauduit Christian, Sárközy András.
On finite pseudorandom binary sequences. VII. The measures of pseudorandomness.
Acta Arith. 103, no. 2, 97--118, 2002

Dartyge Cécile, Mauduit Christian.
Ensembles de densité nulle contenant des entiers possédant au plus deux facteurs premiers [Zero-density sets containing integers with at most two prime factors].
J. Number Theory 91, no. 2, 230--255, 2001.

Mauduit Christian.
Multiplicative properties of the Thue-Morse sequence.
Periodica Mathematica Hungarica 43, no. 1-2, 137--153, 2001

Mauduit Christian, Sarközy Andras.
On finite pseudorandom binary sequences. VI. On (nkx) sequences,
Monatsh. Math. 130, no. 4, 281--298, 2000

Mauduit Christian, Sarközy Andras.
On finite pseudorandom binary sequences. V. On (nx) and (n2x) sequences,
Monatsh. Math. 129, no. 3, 197--216, 2000

Mauduit Christian.
Problem session dedicated to Gérard Rauzy,
Dynamical systems (Luminy-Marseille, 1998), 1--19, World Sci. Publishing, River Edge, NJ, 2000

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences, IV (The Liouville function, II).

Acta Arithmetica 95, 4, 343--359
, 2000

Dartyge Cécile, Mauduit Christian.
Nombres presque premiers dont l'écriture en base r ne comporte pas certains chiffres [Almost prime numbers with missing digits in base r],
J. Number Theory 81, no. 2, 270--291, 2000

Konyagin Sergei, Mauduit Christian, Sarközy Andras.
On the number of prime factors of integers characterized by digit properties,
Period. Math. Hungar. 40, no. 1, 37--52, 2000

Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sarközy Andras.
On finite pseudorandom binary sequences. III. The Liouville function. I,
Acta Arith. 87, no. 4, 367--390, 1999

Iwanik A., Lemanczyk M., Mauduit Christian.
Piecewise absolutely continuous cocycles over irrational rotations,
J. London Math. Soc. (2) 59, no. 1, 171--187, 1999

Erdös Paul, Mauduit Christian, Sarközy Andras.
On arithmetic properties of integers with missing digits. II. Prime factors,
Paul Erdös memorial collection. Discrete Math. 200, no. 1-3, 149--164, 1999

Nogueira Arnaldo.
Relatively prime numbers and invariant measures under the natural action of ${\rm SL}(n,{\Bbb Z})$ on ${\Bbb R}\sp n$.
Ergodic Theory Dynam. Systems 22, no. 3, 899--923, 2002.

Nogueira Arnaldo, Chaves J.
Spectral properties of interval exchange maps,
Montashefte für Mathematik 134, 2, pp. 89--102, 2001

Nogueira Arnaldo.
The Borel-Bernstein theorem for multidimensional continued fractions.
Journal d'Analyse Mathématique, vol. 85, 1--41, 2001

Blanchard François, Maass Alejandro, Nogueira Arnaldo.
Topics in symbolic dynamics and applications.

Papers from the CIMPA-UNESCO Summer School held at Universidad de la Frontera, Temuco, January 6--24, 1997. Edited by F. Blanchard, A. Maass and A. Nogueira. London Mathematical Society Lecture Note Series, 279. Cambridge University Press, Cambridge
, 2000.

Blanchard François, Host Bernard, Ruette Sylvie.
Asymptotic pairs in positive-entropy systems.
Ergodic Theory Dynam. Systems 22, no. 3, 671--686, 2002

Ruette Sylvie.
Mixing $C\sp r$ maps of the interval without maximal measure.
Israel J. Math. 127, 253--277, 2002.

Pytheas-Fogg N. Edited by Berthé Valérie, Ferenczi Sébastien, Mauduit Christian and Siegel Anne.
Substitutions in Dynamics, Arithmetics and Combinatorics,
Lectures Notes in Mathematics 1794, Springer-Verlag, 2002.

Canterini Vincent, Siegel Anne.
Automate des préfixes-suffixes associé à une substitution primitive [Prefix-suffix automaton associated with a primitive substitution]
J. Théor. Nombres Bordeaux 13, no. 2, 353--369, 2001.

Canterini Vincent, Siegel Anne.
Geometric Representation of primitive substitution of Pisot type.
Trans. Amer. Math. Soc. 353, no. 12, 5121--5144 (electronic), 2001.

Siegel Anne.
Théorème des trois longueurs et suites sturmiennes : mots d'agencement des longueurs.
Acta Arithmetica, 97 (1-3), pp. 195--210, 2001.

Blanchard François, Tisseur Pierre.
Some properties of cellular automata with equicontinuity points.
Ann. Inst. H. Poincaré Probab. Statist. 36, no. 5, 569--582, 2000.

Tisseur Pierre.
Cellular automata and Lyapunov exponents.
Nonlinearity 13, no. 5, 1547--1560, 2000.

Gambaudo J.-M., Hubert Pascal, Tisseur Pierre, Vaienti Sandro.
Dynamical systems. From crystal to chaos.
Proceedings of the conference held in honor of Gerard Rauzy on his 60th birthday in Luminy-Marseille, July 6--10, 1998. Edited by J.-M. Gambaudo, P. Hubert, P. Tisseur and S. Vaienti. World Scientific Publishing Co., Inc., River Edge, NJ, xiv+306 pp. ISBN: 981-02-4217-4, 2000.

Schmeling J., Troubetzkoy Serge.
Inhomogeneous diophantine approximation and angular recurrence for polygonal billiards,
Mat. Sbornik (accepté), 2002.

Bruin H., Saussol B., Troubetzkoy Serge, Vaienti Sandro.
Return time statistics via inducing,
Ergodic Theory and Dynamical Systems (accepté), 2002.

Saussol B., Troubetzkoy Serge, Vaienti Sandro.
Recurrence, dimensions, and Lyapunov exponents.
J. Statist. Phys. 106, no. 3-4, 623--634, 2002.

Cassaigne Julien, Hubert Pascal, Troubetzkoy Serge.
Complexity and growth for polygonal billiards.
Ann. Inst. Fourier (Grenoble) 52, no. 3, 835--847, 2002.

Mestecky J., Nguyen H.H., Russel M., Troubetzkoy Serge, Vu H.L.
A method for quantification of absolute amounts of nucleic acids by competitive (RT)-PCR and a new mathematical model for data analysis.
Nucleic Acids Research Methods, 18-7, 2000

Schmeling J., Troubetzkoy Serge.
Interval translation mappings.
Dynamical systems (Luminy-Marseille, 1998), 291--302, World Sci. Publishing, River Edge, NJ, 2000

Chernov N., Markarian R., Troubetzkoy Serge.
Invariant measures for Anosov maps with small holes.
Ergodic Theory Dynam. Systems 20, no. 4, 1007--1044, 2000

Troubetzkoy Serge.
Circles and polygons.
Geom. Dedicata 80, no. 1-3, 289--296, 2000

Troubetzkoy Serge.
Billiards in infinite polygons.
Nonlinearity 12, no. 3, 513--524, 1999

Krüger T., Pustylnikov L. D. and Troubetzkoy Serge.
The nonautonomous function-theoretic center problem.
Bol. Soc. Brasil. Mat. (N.S.) 30, no. 1, 1--30, 1999

Chernov N., Markarian R., Troubetzkoy Serge.
Conditionally invariant measures for Anosov maps with small holes.
Ergodic Theory Dynam. Systems 18, no. 5, 1049--1073, 1998

Schmeling J., Troubetzkoy Serge.
Dimension and invertibility of hyperbolic endomorphisms with singularities.
Ergodic Theory Dynam. Systems 18, no. 5, 1257--1282, 1998

Boshernitzan M., Galperin G., Krüger T., Troubetzkoy Serge.
Periodic billiard orbits are dense in rational polygons.
Trans. Amer. Math. Soc. 350, no. 9, 3523--3535, 1998